| Model Number |
7585 |
| Medical Device Problem Codes |
Material Rupture (1546); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the severely tortuous and severely calcified right coronary artery.A 1.50mm x 15mm maverick balloon catheter was advanced for dilation.However, the balloon ruptured before passing through the lesion.The procedure was completed with a different device.There were no patient complications reported and the patient was stable.
Event or Problem Description
It was reported that balloon rupture occurred.The 80% stenosed target lesion was located in the severely tortuous and severely calcified right coronary artery.A 1.50mm x 15mm maverick balloon catheter was advanced for dilation.However, the balloon ruptured before passing through the lesion.The procedure was completed with a different device.There were no patient complications reported and the patient was stable.It was further reported that the balloon ruptured during fifth inflation at 12 atmospheres.
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.The device was returned for analysis.A visual and tactile inspection revealed no issues identified with the hypotube shaft.No issues identified with the outer / mid-shaft sections or the inner lumen of the device.A microscopic analysis revealed that the balloon appeared to have been subjected to positive pressure however there were no signs of damage to the balloon material.A microscopic examination of the markerband identified no damage and bumper tip showed no signs of distal tip damage.A leakage test was performed.The device was attached to an encore inflation unit and the balloon was inflated to rated burst pressure (14 atmospheres).No leaks or tears were found.
Event or Problem Description